# SDR DALA2023113009864

- Difficulty date: November 25, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,963 hours, 16,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 CEILING EMERGENCY LIGHTFLICKERING RT SIDE OF CABIN / INTERIOR. CORRECTIVE ACTION: RESET UTILITY BUSES. OPS CHK NML REF B767 AMM 33-21. (0081087)
